# SDR SWAA2020041429976

- Difficulty date: March 7, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 41,374 hours, 24,603 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL # 222DF UPPER SURFACE PEELING. / REPAIRED UPPER SURFACE PLY ON FLOORBOARD 222DF IAW SRM 53-00-50-2R-1; PG'S 1;2; STEPS 3(A-M)
